# SDR SWAA2021112329531

- Difficulty date: October 13, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 66,257 hours, 38,933 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW BS294 TO BS303.9 AT LEVEL STR16L AT FWD GALLEY AREA ; 2021-460765 / [01] REPLACED WEB (INTERCOSTAL) LOCATED BTW BS294 TO BS303.9 AT LEVEL STR16L AT FWD GALLEY AREA IAW SRM B737-700 51-10-02 AND DRAWING 141A8180 REV:-; SEE INDIVIDUAL SIGN OFFS BELOW.; [02] REPLACED WEB (INTERCOSTAL) LOCATED BTW BS294 TO BS303.9 AT LEVEL STR16L AT FWD GALLEY AREA IAW SRM B737-700 51-10-02 AND DRAWING 141A8180 REV:-; SEE INDIVIDUAL SIGN OFFS BELOW. RII JOB COMPLETED
